×

Found 293 Documents (Results 1–100)

100
MathJax

Reconfiguration of regular induced subgraphs. (English) Zbl 07556559

Mutzel, Petra (ed.) et al., WALCOM: algorithms and computation. 16th international conference and workshops, WALCOM 2022, Jember, Indonesia, March 24–26, 2022. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13174, 35-46 (2022).
MSC:  68Wxx
PDF BibTeX XML Cite
Full Text: DOI

Orientably-regular maps on twisted linear fractional groups. (English) Zbl 1442.05084

Jones, Gareth A. (ed.) et al., Isomorphisms, symmetry and computations in algebraic graph theory. Selected papers based on the presentations at the workshop on algebraic graph theory, Pilsen, Czech Republic, October 3–7, 2016. Cham: Springer. Springer Proc. Math. Stat. 305, 1-35 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Automorphisms of a strongly regular graph with parameters \((1305, 440, 115, 165)\). (English. Russian original) Zbl 1417.05251

Proc. Steklov Inst. Math. 304, Suppl. 1, S112-S122 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 4, 232-241 (2017).
MSC:  05E30 05C10 05C60
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of a distance-regular graph with intersection array \(\{69, 56, 10; 1, 14, 60\}\). (English. Russian original) Zbl 1414.05315

Proc. Steklov Inst. Math. 303, Suppl. 1, S166-S174 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 3, 182-190 (2017).
MSC:  05E30 05C12 05C60
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of a distance-regular graph with intersection array \(\{99, 84, 30; 1, 6, 54\}\). (English. Russian original) Zbl 1385.05031

Discrete Math. Appl. 28, No. 1, 23-27 (2018); translation from Diskretn. Mat. 29, No. 1, 10-16 (2017).
MSC:  05C12 05C60
PDF BibTeX XML Cite
Full Text: DOI

Spectral bounds for the \(k\)-regular induced subgraph problem. (English) Zbl 1400.05144

Bebiano, Natália (ed.), Applied and computational matrix analysis. MAT-TRIAD, Coimbra, Portugal, September 7–11, 2015. Selected, revised contributions. Cham: Springer (ISBN 978-3-319-49982-6/hbk; 978-3-319-49984-0/ebook). Springer Proceedings in Mathematics & Statistics 192, 105-116 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of a distance-regular graph with intersection array \(\{99, 84, 1; 1, 12, 99\}\). (English. Russian original) Zbl 1373.05046

Proc. Steklov Inst. Math. 297, Suppl. 1, S19-S26 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 3, 23-30 (2016).
MSC:  05C12 05C60
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of distance-regular graphs with intersection arrays \(\{2r + 1, 2r 2, 1; 1, 2, 2r + 1\}\). (English. Russian original) Zbl 1475.05079

Proc. Steklov Inst. Math. 296, Suppl. 1, S85-S94 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 2 (2016).
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of a distance-regular graph with intersection array \(\{204, 175, 48, 1; 1, 12, 175, 204\}\). (English. Russian original) Zbl 1364.05046

Proc. Steklov Inst. Math. 295, Suppl. 1, S101-S108 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 22, No. 1, 212-219 (2015).
MSC:  05C50 05E30 05C60
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of a distance-regular graph with intersection array \(\{39, 36, 1; 1, 2, 39\}\). (English. Russian original) Zbl 1364.05025

Proc. Steklov Inst. Math. 295, Suppl. 1, S28-S37 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 3, 54-62 (2015).
MSC:  05C12 05C60
PDF BibTeX XML Cite
Full Text: DOI

Homomorphisms of strongly regular graphs. (English) Zbl 1356.05156

de Mier, Anna (ed.) et al., Discrete mathematical days. Extended abstracts of the 10th “Jornadas de matemática discreta y algorítmica” (JMDA), Barcelona, Spain, July 6–8, 2016. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 54, 271-276 (2016).
MSC:  05E30 05C60 05C15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Descriptive complexity of graph spectra. (English) Zbl 1430.68118

Väänänen, Jouko (ed.) et al., Logic, language, information, and computation. 23rd international workshop, WoLLIC 2016, Puebla, Mexico, August 16–19th, 2016. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 9803, 183-199 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Topics in graph automorphisms and reconstruction. 2nd edition. (English) Zbl 1347.05001

London Mathematical Society Lecture Note Series 432. Cambridge: Cambridge University Press (ISBN 978-1-316-61044-2/pbk; 978-1-316-66984-6/ebook). xiv, 192 p. (2016).
MSC:  05-01 05C25 05C60
PDF BibTeX XML Cite
Full Text: DOI

Twin bent functions and Clifford algebras. (English) Zbl 1329.05113

Colbourn, Charles J. (ed.), Algebraic design theory and Hadamard matrices. ADTHM, Lethbridge, Alberta, Canada, July 8–11, 2014. Selected papers based on the presentations at the workshop and at the workshop on algebraic design theory with Hadamard matrices: applications, current trends and future directions, Banff International Research Station, Alberta, Canada, July 11–13, 2014. Cham: Springer (ISBN 978-3-319-17728-1/hbk; 978-3-319-17729-8/ebook). Springer Proceedings in Mathematics & Statistics 133, 189-199 (2015).
MSC:  05C15 05C60
PDF BibTeX XML Cite
Full Text: DOI arXiv

Faster canonical forms for primitive coherent configurations (extended abstract). (English) Zbl 1321.05164

Proceedings of the 47th annual ACM symposium on theory of computing, STOC ’15, Portland, OR, USA, June 14–17, 2015. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-3536-2). 693-702 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Automorphisms of Higman graphs with \(\mu=6\). (English. Russian original) Zbl 1319.05156

Proc. Steklov Inst. Math. 289, Suppl. 1, S240-S268 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 2, 184-209 (2014).
MSC:  05E30 05C60
PDF BibTeX XML Cite
Full Text: DOI

On automorphisms of a distance-regular graph with intersection array \(\{35,32,1;1,4,35\}\). (English. Russian original) Zbl 1319.05090

Proc. Steklov Inst. Math. 289, Suppl. 1, S209-S215 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 2, 305-310 (2014).
MSC:  05C60 05C25 05C12
PDF BibTeX XML Cite
Full Text: DOI

On graphs with in strongly regular local subgraphs having parameters \((88, 27, 6, 9)\). (English. Russian original) Zbl 1319.05152

Dokl. Math. 91, No. 1, 80-83 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 460, No. 5, 512-516 (2015).
MSC:  05E30 05C12 05C50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software